# SDR USAA2012013100003

- Difficulty date: January 30, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 49,884 hours, 18,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: F100029033
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER MISSING ABOVE L-1 DOOR.  MAINTENANCE PLACED ON DEFERRAL.  REPLACED EMERGENCY EXIT LIGHT ABOVE L1 DOOR - OPERATIONAL CHECK GOOD.
